Publications

The PDF files available here may be more up to date than the corresponding arXiv or published versions.

Preprints

2026

  1. Semisimplicity, purity and Mumford–Tate conjecture for hyper-Kähler varieties

    Preprint

    with Kazuhiro Ito · 2026

  2. Quasi-$F$-split primitive symplectic varieties in positive characteristic

    Preprint

    2026

  3. Monodromy rank and the semisimple Mumford–Tate conjecture for hyper-Kähler varieties

    Preprint

    with Zhichao Tang · 2026 · submitted

2025

  1. Arithmetic monodromy of hyper-Kähler varieties over $p$-adic fields

    Preprint

    with Kazuhiro Ito, Tetsushi Ito, Teruhisa Koshikawa, Teppei Takamatsu · 2025 · submitted

Published papers

2026

  1. Derived isogenies and isogenies for abelian surfaces

    ANT

    with Zhiyuan Li

    Algebra & Number Theory 20 (2026), 1185–1234

2025

  1. Finiteness of pointed families of symplectic varieties: a geometric Shafarevich conjecture

    Peking Math. J.

    with Lie Fu, Zhiyuan Li, Teppei Takamatsu

    Peking Mathematical Journal (2025) · Online Published

2023

  1. A note on Fourier–Mukai partners of abelian varieties over positive characteristic fields

    Kyoto J. Math.

    with Zhiyuan Li

    Kyoto J. Math. 63 (2023), 893–913

    An erratum to this paper is available; it replaces the earlier addendum.

2022

  1. Supersingular O’Grady varieties of dimension six

    IMRN

    with Lie Fu, Zhiyuan Li

    International Mathematics Research Notices 2022, 8769–8802